RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 2  


Attractor of the generalized semigroup generated by an elliptic equation in a cylindrical domain
A. V. Babin
3
Indentification of the Hilbert function and Poincaré series, and the dimension of modules over filtered rings
V. V. Bavula
19
Random processes generated by a hyperbolic sequence of mappings. I
V. I. Bakhtin
40
On a conjecture of Polya
A. M. Gaisin
73
Cubic manifolds in lattices
N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin
93
Yang–Baxter operators and noncommutative de Rham complexes
E. E. Mukhin
108
Points of total reflection and wave front sets at the boundary between two media
O. M. Myasnichenko
132
The Hardy–Littlewood problem for regular and uniformly distributed number sequences
V. A. Oskolkov
153
Reconstruction of the nonhomogeneous term in an abstract evolution equation
A. I. Prilepko, I. V. Tikhonov
167
Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups
K. K. Shchukin
189
On orbit connectedness, orbit convexity and envelopes of holomorphy
Xiang-Yu Zhou
196
Extension of differential substitutions
S. V. Khabirov
206
Asymptotic volumes and simply connected surgeries of smooth manifolds
I. K. Babenko
218
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019